In today’s article, we will examine whether the zyrtec drug can cause pharyngitis. Before doing this review, we will talk about zyrtec medicine, who should use it, who should not use it, and some of its side effects.

What is Zyrtec? Zyrtec is a drug that is frequently used in allergic conditions that affects the respiratory tract badly. Pollen or fine dust particles flying from the flowers because of the seasons can trigger this allergy condition. Effects such as itching, redness, runny nose, sneezing, and watery eyes in various parts of the body because of substances that cause allergies are reduced with the zyrtec drug. The most common side effects seen in users of the drug are drowsiness, lethargy, dry mouth and weakness. The drug is available in pill, syrup and tablet forms. It is harmful to use in children under two years of age.

Who should not use Zyrtec? First, those who are allergic to cetirizine, which is the key component of the drug, or those who are allergic to other substances of the drug, should not consume the drug. So who else shouldn’t use zyrtec?

1) Those who experience discomfort because of urinary problem

2) Those with kidney failure

3) Epilepsy patients

4) Children under 2 years old

So, returning to our question, does zyrtec cause pharyngitis? Among the side effects of the Zyrtec drug, the side effect of pharyngitis is seen in the list listed under the commonly seen title determined by the experts. When you use the medicine, you may have problems in your throat because of this side effect. If you experience extreme discomfort, consult your doctor.

Leave a Reply

Your email address will not be published.